# SDR UPS06847100

- Difficulty date: May 25, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FITTING L21L LWR CUSP FS 1320 D-PIT.  REMOVED CRACKED FITTING AT STA 1320 L21L IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 9755584, AND SRM 51-3-0, AND SRM 51-1-20D.
